# SDR NSVA201076

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 42,303 hours, 39,245 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Control Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO CONFIGURATION WARNING.  CREW RESET CONDITION LEVERS.  FLIGHT CONTINUE TO IAD.
